RUS  ENG
Full version
JOURNALS // Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika // Archive

Izv. Vyssh. Uchebn. Zaved. Mat., 2016 Number 12, Pages 66–75 (Mi ivm9187)

This article is cited in 2 papers

Information inequalities for characteristics of group sequential test with groups of observations of random size

An. A. Novikova, P. A. Novikovb

a Universidad Autónoma Metropolitana — Iztapalapa, San Rafael Atlixco 186, col. Vicentina, C.P. 09340, Mexico City, Mexico
b Kazan (Volga Region) Federal University, 18 Kremlyovskaya str, Kazan, 420008 Russia

Abstract: We consider a group sequential test for testing a simple hypothesis against a composite one-sided alternative, which defines the following sequential statistical procedure: At each stage a random number of independent identically distributed observations (a group of observations) is observed and, based on the collected data, the decision to accept or to reject the hypothesis or to continue the observation is made. For the test with finite (under the null hypothesis) average sizes of groups of observations we prove the existence of the derivative of the power function and establish the information-type inequalities relating that derivative to other characteristics of the test: the average sizes of groups of observations and type I error.

Keywords: sequential analysis, sequential hypothesis testing, group sequential test, groups of observations of random size, derivative of power function.

UDC: 519.233

Received: 22.04.2015


 English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2016, 60:12, 54–61

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025